# SDR IPXA10M58230

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Part number: NAA6060527
- Part serial: UP41377
- Condition: Inadequate
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, REPAIR SURVEY SEQ NR290-F1-08 BETWEEN STA 1273 AND 1305 AND BETWEEN Z=32.837 TOZ=9.702 AT L3 DOOR IS NOT IAW SRM.  REMOVED EXISTING REPAIR ON L3 DOOR SKIN BETWEEN STA 1273 AND 1305 BELO W Z=32.837. FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11- 5210-36350-A AND EA 011-5240-01-A2114.
